Advanced Search
MyIDEAS: Login

Interval choice: classic and general cases

Contents:

Author Info

  • Agaev, Rafig
  • Aleskerov, Fuad

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6V88-45822K6-2/2/1530f28c38552986f4b899665612b31c
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Mathematical Social Sciences.

Volume (Year): 26 (1993)
Issue (Month): 3 (November)
Pages: 249-272

as in new window
Handle: RePEc:eee:matsoc:v:26:y:1993:i:3:p:249-272

Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/505565

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Candeal, Juan Carlos & Indurain, Esteban & Zudaire, Margarita, 2002. "Numerical representability of semiorders," Mathematical Social Sciences, Elsevier, vol. 43(1), pages 61-77, January.
  2. Nakajima, Daisuke & Masatlioglu, Yusufcan, 2013. "Choice by iterative search," Theoretical Economics, Econometric Society, vol. 8(3), September.
  3. Marc-Arthur Diaye & Michal Wong-Urdanivia, 2005. "A simple test of Richter-rationality," Cahiers de la Maison des Sciences Economiques b06008, Université Panthéon-Sorbonne (Paris 1).
  4. repec:hal:journl:halshs-00084390 is not listed on IDEAS
  5. Ozbay, Erkut Yusuf & Filiz, Emel, 2005. "A representation for intransitive indifference relations," Mathematical Social Sciences, Elsevier, vol. 50(2), pages 202-214, September.
  6. Marc-Arthur Diaye & Michal Wong-Urdanivia, 2006. "A Simple Test of Richter-Rationality," Documents de recherche 06-01, Centre d'Études des Politiques Économiques (EPEE), Université d'Evry Val d'Essonne.
  7. Nakamura, Yutaka, 2002. "Semimetric thresholds for finite posets," Mathematical Social Sciences, Elsevier, vol. 44(1), pages 37-43, September.
  8. Aleskerov, Fuad, 2002. "Binary representation of choice rationalizable by a utility function with an additive non-negative error function," Mathematical Social Sciences, Elsevier, vol. 43(2), pages 177-185, March.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:26:y:1993:i:3:p:249-272. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.